# SDR SIMA20130529002

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,825 hours, 23,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE 2ND TO LAST EMERGENCY LIGHT FLOOR STRIP ASSEMBLY HAS BROKEN A WIRE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE 2ND TO LAST EMERGENCY LIGHT FLOOR STRIP ASSEMBLY.  THE OPS CHECK WAS GOOD IAW AMM 33-50-12.  THE ACFT WAS RETURNED TO SERVICE.
